An elementary proof of the optimality of hohmann transfers

Julian Palmore

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)629-630
Number of pages2
JournalJournal of Guidance, Control, and Dynamics
Volume7
Issue number5
DOIs
StatePublished - 1984

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Aerospace Engineering
  • Space and Planetary Science
  • Electrical and Electronic Engineering
  • Applied Mathematics

Cite this